# SDR AWXA200400940

- Difficulty date: August 14, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720300
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND IN NUMEROUS AREAS ON RT OUTBOARD SEAT TRACK BETWEEN BS 15900 & BS 18101, AND FR 36 & FR 41.  MAINTENANCE REMOVED CORRODED SEAT TRACK SECTION AT Y1292 RT FROM FR 36 TO FR 41; RECEIVED NEW REPLACEMENT SECTION OF SEAT TRACK AND INSTALLED REPAIR PART IAW A320SRM 51-72-11.
